MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SRFLNK-01
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
At the beginning of an atrial flutter procedure, signal issued occurred which caused procedure delay.No signals were seen when connected to the ensite x 20-pin cim.It was noted that the signals were displayed for a short time, but then disappeared.Troubleshooting included connecting the cim to port 7, 8, and 4, but issue persisted.The non-abbott (ge) recording system had managed to get signals without any issues and the catheter was able to be visualized on the ensite x system.Changing the pin from 1 to 11 made the signals noisy.Tech support had advised to switch to the 80-pin cim, but the same issue was still seen.Further troubleshooting included checking the rl drive, shutting off the non-abbott (ge) amplifier, doing a full reboot, and starting a new case with the existing patient.After validation was achieved, a surface electrode impedance error was displayed but replacing the system reference did not resolve the issue.Another attempt was made to reboot the amplifier and revalidate but the error continued to persist, and the ecg signals were still lost.The case was paused for about an hour to get another surface link from a neighboring hospital and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensitex surfacelink (surflink) module was received for evaluation.The module was recognized upon connecting to a test station.Evaluation testing revealed that the surflink primary active patch did not produce an expected signal.The voltage readings measured at the (right leg or neutral) electrocardiogram (ecg) electrical pin verified the electrical pin was (intermittent) partially-functional.This pin duplicates the reported symptom.Internal inspection revealed that the connection to the primary pin of the belly patch was partially connected (with some wires broken out of iec standards) causing an intermittency and variable resistances.The reported symptom was duplicated by signal observation and internal inspection.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to an intermittent resistance to the active belly patch pin.The reported issue will continue to be trended.

Brand Name
ENSITE¿ X SURFACELINK MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23006586
Report Number2184149-2025-00148
Device Sequence Number10502352
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public(01)05415067033611(10)985860001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number985860001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown